Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 135, NWS Atlanta, GA

June 15, 20229 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2022, 7:33 PM EDT for 9 counties in Georgia. It was in force for 42 min. 17 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2022, 7:33 PM EDT (23:33 UTC)
Expired
Jun 15, 2022, 8:15 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Butts County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Lamar County, GA, Meriwether County, GA, Monroe County, GA, Pike County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 18 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:33 PM EDTTSTM WND DMGHigh Falls State Park, GATREE DOWN ON A HOUSE ALONG LAKESHORE DRIVE
Jun 15, 7:34 PM EDTTSTM WND DMG2 N Chappel Mill, GATREE AND POWERLINES DOWN ACROSS HIGH FALLS PARK RD NEAR BELL RD.
Jun 15, 7:35 PM EDTTSTM WND DMG2 Ene Orchard Hill, GATREES DOWN ACROSS SWINT ROAD
Jun 15, 7:35 PM EDTTSTM WND DMG3 Nnw Chappel Mill, GANUMEROUS TREES DOWNED ALONG BUCKSNORT ROAD ALONG AND UP TO THE BUTTS AND SPALDING COUNTY LINE
Jun 15, 7:40 PM EDTTSTM WND DMG1 Nne Orchard Hill, GATREE ON A HOUSE ALONG SOUTH MCDONOUGH ROAD
Jun 15, 7:41 PM EDTTSTM WND DMG1 Sse Griffin, GATREE ON A HOUSE ON DANIEL STREET
Jun 15, 7:41 PM EDTTSTM WND DMG2 Ese Griffin, GATREE DOWN ON A HOUSE ON 6TH STREET. POWERLINES ALSO DOWNED.
Jun 15, 7:42 PM EDTTSTM WND DMG1 Ssw Griffin, GATREE ON A HOUSE ON DAY STREET
Jun 15, 7:42 PM EDTTSTM WND DMG2 S Griffin, GATREE DOWN ON A HOUSE ON MADDOX ROAD
Jun 15, 7:42 PM EDTTSTM WND DMGGriffin, GATREE DOWN ON A HOUSE ALONG SOUTH 6TH ST
Jun 15, 7:43 PM EDTTSTM WND DMG1 W Griffin, GA20+ REPORTS OF TREES AND POWERLINES DOWNED ACROSS ROADS IN THE CITY OF GRIFFIN. NORTH CHEROKEE AVENUE TO TERRACE STREET ON THE SOUTH SIDE TO SPALDING STREET ON THE EAST SIDE.
Jun 15, 7:43 PM EDTTSTM WND DMG2 Wnw Orchard Hill, GATREE DOWN ACROSS EAST MADDOX ROAD
Jun 15, 7:43 PM EDTTSTM WND DMGGriffin, GASTRUCTURAL ROOF DAMAGE TO A BUSINESS ALONG BROAD ST
Jun 15, 7:45 PM EDTTSTM WND DMG2 W Williamson, GAMULTIPLE TREES DOWN
Jun 15, 7:50 PM EDTTSTM WND DMG3 Nne Hilltop, GAMULTIPLE TREES DOWN
Jun 15, 7:51 PM EDTTSTM WND DMG1 S Birdie, GATREE DOWN ACROSS CHEATHAM ROAD
Jun 15, 7:55 PM EDTTSTM WND DMGDigbey, GATREE ACROSS THE NEWNAN ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.6 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1749 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1749 J/kg
Mixed-layer CIN
-179 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

861 
WUUS52 KFFC 152333
SVRFFC
GAC035-077-113-151-171-199-207-231-255-160015-
/O.NEW.KFFC.SV.W.0135.220615T2333Z-220616T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
733 PM EDT Wed Jun 15 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Spalding County in west central Georgia...
  Southern Fayette County in north central Georgia...
  Northeastern Meriwether County in west central Georgia...
  Northern Pike County in west central Georgia...
  Northwestern Monroe County in central Georgia...
  Southwestern Henry County in north central Georgia...
  Southwestern Butts County in central Georgia...
  Southeastern Coweta County in west central Georgia...
  Northern Lamar County in west central Georgia...

* Until 815 PM EDT.

* At 733 PM EDT, a severe thunderstorm was located over Chappel Mill,
  or 8 miles east of Griffin, moving west at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Griffin, Zebulon, Peachtree City, Senoia, Milner, Brooks,
  Williamson, Sharpsburg, Turin, Orchard Hill, Haralson, Woolsey,
  Sunny Side, East Griffin, Starrs Mill, Walker Mill, Hollonville,
  Inman, Rover and Liberty Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3342 8457 3338 8439 3335 8439 3335 8435
      3337 8435 3330 8401 3313 8399 3311 8435
      3312 8461 3331 8471
TIME...MOT...LOC 2333Z 091DEG 32KT 3321 8411 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
341 
WWUS52 KFFC 152359
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
759 PM EDT Wed Jun 15 2022

GAC035-151-171-207-160009-
/O.CAN.KFFC.SV.W.0135.000000T0000Z-220616T0015Z/
Monroe GA-Henry GA-Butts GA-Lamar GA-
759 PM EDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONROE...
SOUTHWESTERN HENRY...SOUTHWESTERN BUTTS AND NORTHERN LAMAR COUNTIES
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3342 8457 3338 8439 3337 8440 3335 8439
      3335 8433 3332 8428 3312 8426 3311 8435
      3312 8461 3331 8471
TIME...MOT...LOC 2359Z 091DEG 32KT 3321 8439 

$$

GAC077-113-199-231-255-160015-
/O.CON.KFFC.SV.W.0135.000000T0000Z-220616T0015Z/
Spalding GA-Fayette GA-Meriwether GA-Pike GA-Coweta GA-
759 PM EDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR WESTERN SPALDING...SOUTHERN FAYETTE...NORTHEASTERN MERIWETHER...
NORTHERN PIKE AND SOUTHEASTERN COWETA COUNTIES...

At 759 PM EDT, a severe thunderstorm was located over Zetella, or 7
miles west of Griffin, moving west at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Griffin, Zebulon, Peachtree City, Senoia, Brooks, Williamson,
Sharpsburg, Turin, Haralson, Woolsey, Highland Mills, Starrs Mill,
Experiment, Birdie, Vaughn, Hollonville, Inman, Alvaton, Rover and
Digbey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3342 8457 3338 8439 3337 8440 3335 8439
      3335 8433 3332 8428 3312 8426 3311 8435
      3312 8461 3331 8471
TIME...MOT...LOC 2359Z 091DEG 32KT 3321 8439 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
277 
WWUS52 KFFC 160017
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
817 PM EDT Wed Jun 15 2022

GAC077-113-199-231-255-160027-
/O.EXP.KFFC.SV.W.0135.000000T0000Z-220616T0015Z/
Spalding GA-Fayette GA-Meriwether GA-Pike GA-Coweta GA-
817 PM EDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SPALDING...SOUTHERN
FAYETTE...NORTHEASTERN MERIWETHER...NORTHERN PIKE AND SOUTHEASTERN
COWETA COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.

LAT...LON 3342 8457 3338 8439 3337 8440 3335 8439
      3335 8433 3332 8428 3312 8426 3311 8435
      3312 8461 3331 8471
TIME...MOT...LOC 0017Z 091DEG 32KT 3321 8458 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:30 PM EDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jun 15, 3:30 PM EDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
330 PM EDT Wed Jun 15 2022

...Hot and stormy Conditions to persist through the evening...

.SHORT TERM /Tonight through Thursday Night/...

The environment across north and central Georgia today is supportive
of yet another evening of active weather. Almost all of the FA is
outlooked in a Slight Risk today, with the remaining northern
counties covered by a Marginal Risk. Shear is effectively
negligible, but SPC mesoanalysis progs upwards of 5000 J/kg SBCAPE
present across the CWA. Much like yesterday, CAMs begin CI with
patchy clusters that eventually amalgamate into a southwestward-
moving cold pool-driven complex. Given the later start and hotter
temperatures thanks to less cloud debris, it is likely that showers
and storms will persist well into the evening. With DCAPE on the
order of 1200-1500 J/kg and PWATs of nearly 2", damaging wind gusts
aided by strong, waterloaded downdrafts are the primary hazard in
the strongest storms that form. Mid-level lapse rates are steeper
today, and given fairly explosive values of CAPE, isolated large
hail is not out of the question on the strongest upward pulses.

Starting to see showers pop across areas south of I-20, but a stout
cap present on the 12Z sounding prevented mid-morning storms from
materializing. Given clearer conditions and later CI, Excessive Heat
Warning and Heat Advisory criteria have been met across the area.
The most recent MCN METAR produces a heat index value of 112
(101/73), and hot conditions will persist through the afternoon.
Uncertainty remains on coverage of convection as far as relief from
the dangerous heat, but as the cold pool moves through later today,
temperatures and dewpoints will become more bearable (briefly).

Temperatures tomorrow should be slightly cooler (though is it really
wise to call 97 vs. 100 cool?) thanks to a shift to predominantly
NE-ly winds, but maximum apparent Ts still surge well into the
triple digits thanks to a stagnant airmass under a fairly strong
high. A pre-emptive Heat Advisory has been issued for all counties
aside from the NE GA terrain tomorrow, valid from 15-00Z.

96

.LONG TERM /Friday through Wednesday/...

Mid level high pressure that is currently centered across the TN
valley will retrograde westward through the extended period. By
Friday or early Saturday, the high center has shifted to the center
of the country with a broad longwave trough just off the east coast.
The CWA will once again be in active northerly flow aloft for the
weekend into early next week.

At the surface, a frontal boundary will move south across the CWA on
Friday into early Saturday. High pressure will build in behind this
front and remain in place through early next week. The front could
potentially help organize convection, especially with copious
surface instability and steep lapse rates. Went slightly above the
blend for pops for Friday afternoon.

Friday looks to be another very hot day, with heat indices
potentially approaching 110 degrees along and south of the I-20
corridor during the afternoon. A brief respite from the humid
conditions are anticipated for Sunday into Monday, but heat indices
start creeping up towards 100+ by Tuesday.

NListemaa

&&

.AVIATION...
18Z Update...

Overall VFR conditions expected through the period aside from
tstorm development this afternoon. Best timing looks to be 19-21Z
for first instances of VCSH, with TSRA possible at TAF sites
between 20 and 01Z. Damaging winds possible so have incl gusts in
TEMPO groups. BKN high cigs are likely to linger well through the
night before a FEW-SCT050 cu field develops tomorrow. Need to
monitor potential for vsby restrictions due to FG tomorrow
morning, but depends on where storms set up. Winds may bobble this
the afternoon, but will avg NE-ly through tomorrow.

//ATL Confidence...18Z Update...
Medium confidence potential vsby restrictions, tstorm timing.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  96  74  98 /  30  20  10  30
Atlanta         74  96  75  97 /  50  20  20  30
Blairsville     68  91  70  91 /  20  30  30  30
Cartersville    72  97  74  96 /  50  20  20  30
Columbus        74  97  75  99 /  50  20  20  30
Gainesville     73  96  75  96 /  30  20  20  30
Macon           73  98  72  99 /  40  20  10  30
Rome            72  98  75  97 /  40  20  20  30
Peachtree City  72  96  73  98 /  40  20  20  30
Vidalia         76  97  72 100 /  30  10  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 8 PM EDT this evening for the
following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...
Clarke...Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...
Greene...Hancock...Houston...Jackson...Jasper...Jefferson...
Johnson...Jones...Lamar...Laurens...Macon...Madison...Monroe...
Montgomery...Morgan...Newton...Oconee...Oglethorpe...Peach...
Pulaski...Putnam...Rockdale...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Twiggs...Upson...Walton...Warren...
Washington...Wheeler...Wilcox...Wilkes...Wilkinson.

Heat Advisory from 11 AM to 8 PM EDT Thursday for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fayette...Floyd...Forsyth...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Lumpkin...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee...
Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walker...Walton...Warren...Washington...
Webster...Wheeler...White...Whitfield...Wilcox...Wilkes...
Wilkinson.

Heat Advisory until 8 PM EDT this evening for the following
zones: Banks...Bartow...Carroll...Catoosa...Chattahoochee...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Dade...Dawson...
DeKalb...Douglas...Fayette...Floyd...Forsyth...Gordon...
Gwinnett...Hall...Haralson...Harris...Heard...Henry...Lumpkin...
Marion...Meriwether...Murray...Muscogee...North Fulton...
Paulding...Pickens...Pike...Polk...Schley...South Fulton...
Spalding...Stewart...Sumter...Talbot...Troup...Walker...
Webster...White...Whitfield.

&&

SHORT TERM...96
LONG TERM....NListemaa
AVIATION...96
Hazardous weather outlook, Jun 15, 10:25 AM EDT, 9 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1025 AM EDT Wed Jun 15 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1025 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A Heat Advisory has been issued for most of north and all of central
Georgia this evening with afternoon heat index values between 100
and 110 degrees expected.

In addition, an Excessive Heat Warning has been issued for
portions of east and east-central Georgia through this evening
with afternoon heat index values between 105 and 115 degrees
expected.

Scattered strong to isolated severe storms are also likely across
portions of north and central Georgia today. The primary severe
hazards would be damaging wind gusts and large hail. In addition,
storms could also produce frequent lightning and locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Daytime heat index values ranging from greater than 100 to near
110 degrees are expected for much of north and central Georgia
through Friday.

Scattered thunderstorms are possible Thursday, primarily during
the afternoon and evening, and isolated thunderstorms will then
be possible on Friday. Isolated strong to severe storms cannot be
ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not needed at this time but spotters are
encouraged to report any wind damage or hail reports to the National
Weather Service office in Peachtree City.

In the hours before

Special weather statement, Jun 15, 6:56 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
656 PM EDT Wed Jun 15 2022

GAZ096-107>109-152330-
Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
656 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of west central Dodge,
Pulaski, northwestern Wilcox and south central Bleckley Counties
through 730 PM EDT...

At 656 PM EDT, a strong thunderstorm was near Ocmulgee Banks, or 8
miles west of Eastman, moving west at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hawkinsville, Pineview, Dubois, Wallace, Gresston, Hartford, Mock
Springs, Ocmulgee Banks and Finleyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3207 8358 3229 8361 3231 8323 3213 8321
TIME...MOT...LOC 2256Z 084DEG 30KT 3222 8331

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 15, 6:58 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
658 PM EDT Wed Jun 15 2022

GAZ031-032-152330-
Cobb GA-Paulding GA-
658 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of northeastern
Paulding and northwestern Cobb Counties through 730 PM EDT...

At 658 PM EDT, a strong thunderstorm was over Due West, or 8 miles
west of Marietta, moving southwest at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Marietta, Kennesaw, Acworth, Hiram, Cross Roads, Due West, Lost
Mountain Park and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3401 8483 3408 8465 3396 8459 3388 8475
TIME...MOT...LOC 2258Z 066DEG 12KT 3398 8469

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 15, 7:00 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Wed Jun 15 2022

GAZ067>069-079-152330-
Upson GA-Meriwether GA-Talbot GA-Pike GA-
700 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southeastern
Meriwether, southern Pike, northwestern Upson and north central
Talbot Counties through 730 PM EDT...

At 700 PM EDT, a strong thunderstorm was over Crest, or 7 miles
northwest of Thomaston, moving west at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Thomaston, Greenville, Manchester, Woodbury, Molena, Gay, Sunset
Village, Raleigh, Atwater, Lifsey Springs, Sprewell Bluff State Park,
Crest, Sunnyside, Hannahs Mill and Imlac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3306 8432 3290 8428 3279 8460 3311 8475
TIME...MOT...LOC 2300Z 076DEG 11KT 3297 8442

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 7:02 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Wed Jun 15 2022

GAZ005-007-012-152330-
Gilmer GA-Gordon GA-Murray GA-
702 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southwestern Gilmer,
southeastern Murray and northeastern Gordon Counties through 730 PM
EDT...

At 701 PM EDT, a strong thunderstorm was over Tails Creek, or 8 miles
west of Ellijay, moving west at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Oakman, Carters, Tails Creek, Ramhurst and Roundtop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3474 8460 3461 8455 3454 8477 3472 8483
TIME...MOT...LOC 2301Z 077DEG 11KT 3466 8463

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 7:05 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
705 PM EDT Wed Jun 15 2022

GAZ080-081-152330-
Taylor GA-Crawford GA-
705 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southwestern
Crawford and northeastern Taylor Counties through 730 PM EDT...

At 705 PM EDT, a strong thunderstorm was over Fickling Mill, or near
Butler, moving west at 10 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Butler and Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3260 8431 3270 8425 3271 8421 3269 8420
      3271 8419 3274 8408 3261 8404 3254 8422
TIME...MOT...LOC 2305Z 077DEG 7KT 3262 8415

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 15, 7:24 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
724 PM EDT Wed Jun 15 2022

GAZ090-091-160000-
Chattahoochee GA-Marion GA-
724 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of northern Marion and
northeastern Chattahoochee Counties through 800 PM EDT...

At 724 PM EDT, a strong thunderstorm was over Oakland, or 9 miles
north of Buena Vista, moving southwest at 15 mph.

HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Brantley, Marion Estates, Oakland and Juniper.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3238 8470 3247 8472 3253 8460 3252 8460
      3253 8456 3254 8457 3255 8455 3254 8454
      3255 8453 3254 8453 3254 8451 3255 8450
      3241 8440 3231 8461
TIME...MOT...LOC 2324Z 058DEG 15KT 3244 8457

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:50 AM EDTExcessive Heat WarningFFCBaldwin, Barrow, Bibb, Bleckley, Butts, Clarke and 42 more16 hr
Jun 15, 2:51 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 86 more29 hr
Jun 15, 4:37 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jun 15, 4:53 PM EDTSpecial Weather StatementFFCSpalding37 min
Jun 15, 5:00 PM EDTSpecial Weather StatementFFCEmanuel30 min
Jun 15, 5:02 PM EDTSpecial Weather StatementFFCTreutlen28 min
Jun 15, 5:12 PM EDTSpecial Weather StatementFFCDouglas33 min
Jun 15, 5:14 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 15, 5:17 PM EDTSpecial Weather StatementFFCTalbot28 min
Jun 15, 5:19 PM EDTSevere Thunderstorm WarningFFCStewart41 min
Jun 15, 5:22 PM EDTSpecial Weather StatementFFCTalbot38 min
Jun 15, 5:24 PM EDTSpecial Weather StatementFFCPutnam36 min
Jun 15, 5:29 PM EDTSpecial Weather StatementFFCHouston31 min
Jun 15, 5:31 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler44 min
Jun 15, 5:32 PM EDTSpecial Weather StatementFFCJohnson28 min
Jun 15, 5:37 PM EDTSpecial Weather StatementFFCFayette23 min
Jun 15, 5:40 PM EDTSpecial Weather StatementFFCHancock35 min
Jun 15, 5:42 PM EDTSpecial Weather StatementFFCHancock33 min
Jun 15, 5:47 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot24 min
Jun 15, 5:47 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry43 min
Jun 15, 5:49 PM EDTSpecial Weather StatementFFCChattahoochee26 min
Jun 15, 5:51 PM EDTSpecial Weather StatementFFCBaldwin24 min
Jun 15, 5:52 PM EDTSpecial Weather StatementFFCDouglas23 min
Jun 15, 6:01 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jasper, Jones, Putnam44 min
Jun 15, 6:03 PM EDTSpecial Weather StatementFFCHouston27 min
Jun 15, 6:04 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette41 min
Jun 15, 6:06 PM EDTSpecial Weather StatementFFCPaulding24 min
Jun 15, 6:09 PM EDTSpecial Weather StatementFFCLaurens36 min
Jun 15, 6:13 PM EDTSpecial Weather StatementFFCMuscogee32 min
Jun 15, 6:17 PM EDTSevere Thunderstorm WarningFFCCrawford, Peach, Taylor43 min
Jun 15, 6:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Jun 15, 6:32 PM EDTSpecial Weather StatementFFCHarris, Muscogee28 min
Jun 15, 6:41 PM EDTSpecial Weather StatementFFCFulton34 min
Jun 15, 6:41 PM EDTSevere Thunderstorm WarningFFCCoweta49 min
Jun 15, 6:43 PM EDTSpecial Weather StatementFFCDouglas32 min
Jun 15, 6:45 PM EDTSevere Thunderstorm WarningFFCJasper, Jones, Monroe45 min
Jun 15, 6:48 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee42 min
Jun 15, 6:51 PM EDTSevere Thunderstorm WarningFFCSpalding39 min
Jun 15, 6:52 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton38 min
Jun 15, 6:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Houston, Macon, Peach, Taylor52 min
Jun 15, 6:56 PM EDTSpecial Weather StatementFFCPulaski34 min
Jun 15, 6:58 PM EDTSpecial Weather StatementFFCCobb32 min
Jun 15, 7:00 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jun 15, 7:02 PM EDTSpecial Weather StatementFFCMurray28 min
Jun 15, 7:05 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 15, 7:05 PM EDTSevere Thunderstorm WarningFFCCoweta, Troup40 min
Jun 15, 7:07 PM EDTSevere Thunderstorm WarningFFCMeriwether, Pike, Talbot, Upson38 min
Jun 15, 7:11 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe25 min
Jun 15, 7:21 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard39 min
Jun 15, 7:22 PM EDTSevere Thunderstorm WarningFFCTaylor23 min
Jun 15, 7:24 PM EDTSpecial Weather StatementFFCMarion36 min
Jun 15, 7:30 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup45 min
Jun 15, 7:35 PM EDTSpecial Weather StatementFFCDooly25 min
Jun 15, 7:36 PM EDTSpecial Weather StatementFFCBartow24 min
Jun 15, 7:41 PM EDTSpecial Weather StatementFFCPaulding34 min
Jun 15, 7:41 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Taylor38 min
Jun 15, 7:52 PM EDTSpecial Weather StatementFFCHenry38 min
Jun 15, 7:56 PM EDTSpecial Weather StatementFFCHeard34 min
Jun 15, 7:56 PM EDTSpecial Weather StatementFFCPolk34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.